# SDR QXEA200700014

- Difficulty date: January 8, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,696 hours, 9,240 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73811812
- Part serial: 0250
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 6,670 hours, 4,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS- FLIGHT 4299 (FAT-DEN), RECEIVED A FUEL CHANNEL 1 FAIL STATUS MESSAGE DURING CRUISE FLIGHT.  DIVERTED TO LAS VEGAS AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FUEL QUANTITY GAUGING COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
